MathSciNet Relay Station
MathSciNet bibliographic data
MR2051109 (2005c:57020) 57M50 (05C10 57M15 57M25)
Ushijima, Akira Hyperbolic spatial graphs arising from strongly invertible knots. Topology Appl. 139 (2004), no. 1-3, 253–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement